# SDR SWAA091817

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 68,355 hours, 61,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3005931
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LIGHT LENS LOOSE.  REMOVED AND REPLACED LENS PER MM.
